Title

Quadratically hyponormal weighted shifts with recursive tail

Publication Date

2013

Description

We characterize positive quadratic hyponormality of the weighted shift Wα(x) associated to the weight sequence α(x) : 1, 1, √ x, ( √ u, √ v, √ w)∧ with Stampfli recursive tail, and produce an interval in x with non-empty interior in the positive real line for quadratic hyponormality but not positive quadratic hyponormality for such a shift.

Journal

Journal of Mathematical Analysis and Applications

Volume

408

Issue

1

First Page

298

Last Page

305

Department

Mathematics

DOI

10.1016/j.jmaa.2013.05.058

Share

COinS